# SDR AALA2018080629024

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 59,866 hours, 22,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2539
- Condition: Odor
- Location: Vent Blower
- Part time: 23,108 hours, 8,588 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  FAN ODOR FOLLOWED BY VENT BLOWER ECAM AND THE AVIONICS VENT BLOWER FAN CIRCUIT BREAKER TRIPPED.  MAINTENANCE REPLACED AVIONICS BLOWER FAN IAW AMM 21-26-51, AND PERFORMED SATISFACTORY OPERATONAL CHECK.
